# SDR A6WA200740230

- Difficulty date: May 14, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Faulted
- Location: Rt Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN FLIGHT RECEIVED FUEL IMBALANCE MESSAGE.  RIGHT TANK QUANTITY AND TOTAL FUEL QUANTITY SHOW DASHED LINES.  PERFORMED AIR DIVERSION TO ALB.  REMOVED AND REPLACED FUEL SYSTEM COMPUTER, IAW AMM 28-41-16.  OPS CHECK GOOD.  PERFORMED OPS TEST OF TRANSFER SYSTEM, IAW AMM 28-13-00, OPS CHECK GOOD.  (M)
